# SDR 20001101SH014

- Difficulty date: July 26, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 488 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, FROM 1 EACH KIT P/N 355A09-1036-01, CORRECTED PROBLEM.  FOUR HALF SHELLS EQUALS ONE KIT.  (X)
